Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On some effects of velocity distribution in electron streams


Author: S. V. Yadavalli
Journal: Quart. Appl. Math. 15 (1957), 111-111
DOI: https://doi.org/10.1090/qam/99975
MathSciNet review: QAM99975
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99975
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website